# SDR SWAA2018040320895

- Difficulty date: March 27, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 48,737 hours, 28,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 115A2714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LOWER TRAILING EDGE, JUST OUTBOARD OF SAIL TAIL, WAFFLE BOARD CRACKED AT FASTENER HOLE.     R & R THE WAFFLE BOARD IAW SRM AND DWG.
